What was the reason you quit Fin/Propecia?

#1

Hi all.

My question concern the reason you stopped taking Finasteride/Propecia?

In my case, I had my crash while ON Finasteride but I didn´t realize it was the drug that was doing me harm so I kept taking it for two more years after the initial crash and things went worse after the discontinuation of the drug, but I just had to quit taking the drug because I realized it was breaking me down.

Is the reason you guys stopped taking the drug because you started feeling side-effects or did your side effects kick-in once you stopped taking Fin/Propecia?

0 Likes

#2

Sheer laziness the first time… forgot to pick up my prescription for a while and ran out

0 Likes

#3

And then the side-effects started kicking in?

0 Likes

#4

Long story. Basically stopped taking it (I was actually taking Dut, not Fin) out of laziness–forgot to get my prescription filled and didn’t really think much of it. Month or so later sex went from good to OH MY GOD good (didn’t make connection at that point), started back taking it, sex went back downhill, so I stopped again… got the good spike again, then have had sensitivity issues ever since

0 Likes

#5

I quit because on the second day of taking the pill I woke up and couldn’t get out of bed due to vertigo and dizziness.

0 Likes

#6

i quit because of depression(induced by fin) and the fear to get pfs lol. havent known to that point that it often occurs when you stop…

0 Likes

#7

Got one spot of ED after a couple of weeks and, being conscious there were side effects, stopped taking it. Maybe also felt a lil stressed on it too, but not sure.

Then of course about two weeks of bliss, life-changing PFS following the crash after.

1 Like